Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the cure for pain in lower belly and red welts?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
hi, i am having pain in my lower belly, and about 3 hours , red welts on my right side , about mid way around my side showed up, there are 3 of them , about 4 in's long, and there are 2 on my left side , lower on my belly
Posted Sat, 11 Jan 2014 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 50 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. Can you please attach a photo of mentioned welts? Lower abdominal pain is a very nonspecific symptom. Most common reason is urinary tract infection. With this condition frequent urinating, burning while urinating can appear. The pain can radiate to the back. Fever can be present. Abdominal pain and welts can be caused by some allergy reaction. Especially if you find this symptoms connected with some food intake. With allergy diarrhea usually appears. Other possible reasons of lower abdominal pain are inguinal hernia, ovarian cyst, ovarian inflammation. If you have any diarrhea/constipation, blood in stool, weight loss, large intestine issues are also possible. Generally with such pain, abdominal ultrasound, blood work and urine analysis should be done at first. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor